# SDR DALA2025011000216

- Difficulty date: January 4, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,208 hours, 17,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6962036) SEAT 24D EMERGENCY LIGHT ESCAPE PATH INOP. REMOVED AND REPLACED SEAT 24D EMERGENCY LUMINATOR PROXIMITY LIGHT ASSY IAW B737 AMM 33-19. OPS CHK GOOD.
